# SDR FXGA201610240001

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 68,258 hours, 44,906 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support Bracket
- Part number: 5912150510
- Condition: Cracked
- Location: Rt Wing Flap Act
- Part time: 68,258 hours, 44,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP I/B ACTUATOR SUPPORT BRACKET CRACKED.
